Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Guitart, X., Masdeu, M. and Sengun, M.H. (2016) Uniformization of modular elliptic curves via p-adic periods. Journal of Algebra, 445. pp. 458-502. ISSN 0021-8693

Guitart, X., Masdeu, M. and Senguen, M.H. (2015) Darmon points on elliptic curves over number fields of arbitrary signature. Proceedings of the London Mathematical Society, 111 (2). pp. 484-518. ISSN 0024-6115

This list was generated on Sun Aug 9 08:17:15 2020 BST.